# SDR FDEA201011134348

- Difficulty date: November 13, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 42,978 hours, 29,096 cycles
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554582103
- Condition: Gouged
- Location: Bs 1177 S4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER SKIN GOUGED STA 1177, STR 4L. CUT-OUT DAMAGED AREA AT BS 1177 ON STR 4L DIM. 1.125" DIA., FABRICATED REPAIR DOUBLER AND LAP FILLER FROM 2024T3 0.063" DIM. DOUBLER 10" X 6.8750" FILLER 11" X 4.5",  AND INSTALLED DOUBLER AND FILLER IAW EA 7-5330-143918.
